Publication
Title
Inertial properties of equine limb segments
Author
Abstract
Language
English
Source (journal)
Journal of anatomy. - London
Publication
London : 2011
ISSN
0021-8782
Volume/pages
218:5(2011), p. 500-509
ISI
000289162200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.05.2011
Last edited 01.07.2018
To cite this reference